# SDR AALA202211168936

- Difficulty date: November 1, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 61,788 hours, 36,573 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 361614011
- Part serial: P3266C
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SLIGHT MUSTY ODOR ON DECENT SIMILAR CRAYONS OR WAX THAT WENT AWAY WITH NO ACTION BEING TAKEN BY THE FLIGHT CREW. THE ODOR RETURNED AFTER LANDING DURING TAXI IN AND AT THE GATE. MAINTENANCE FOUND EVIDENCE OF AN OIL LEAK ON THE APU.   MAINTENANCE REPLACED THE APU OIL COOLIING FAN THAT WAS LEAKING OIL PER AMM 49-52-51. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
